On an inequality of Diananda. II.
Gao, Peng
International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005), p. 1381-1386 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
DOI : https://doi.org/10.1155/IJMMS.2005.1381
EUDML-ID : urn:eudml:doc:51868
@article{02236251,
     title = {On an inequality of Diananda. II.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2005},
     year = {2005},
     pages = {1381-1386},
     doi = {10.1155/IJMMS.2005.1381},
     zbl = {1077.26011},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02236251}
}
Gao, Peng. On an inequality of Diananda. II.. International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005) pp. 1381-1386. doi : 10.1155/IJMMS.2005.1381. http://gdmltest.u-ga.fr/item/02236251/